| Model Number |
LifeVest WCD 5100 System |
| Medical Device Problem Code |
Circuit Failure (1089)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A us distributor returned a belt and reported being unable to complete essential performance testing.
Additional Manufacturer Narrative
Device evaluation of belt has been completed.Upon investigation, the belt did not pass falloff testing.The cause of the failure was a defective cable.The root cause for the defective cable was unable to be positively identified.There was no adverse event that resulted from the damaged belt.